# SDR UPS99229058

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 314-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORRSION ON CHANNEL SUPPORT BS 314-344, RBL 13.5, WL 208 UNDER LAV DOORWAY.  REMOVED AND REPLACED CHANNEL SUPPORT PER SRM 51-10-02.
